# SDR AALA950502

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: A3060719104
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTING AT PAX SEAT ROW 21D INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP BY PAX SEAT ROW 21D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (Z)
